Aa
Aa
A
A
A
Close
Avatar universal

Testicular pain and now perenium burning?

Hey so around 5 months ago I experienced an ache somewhat behind my left testical. It’s been on and off, not constant at all. Also I occasionally had pain with ejaculation, it was the same pain behind the testical but worse. I also had some slight pain in the right side of the scrotum but I couldn’t pinpoint it exactly. Currently I’m not having any of those pains, but for the past few days my perenium is having a mild burning pain, and if I press it that hurts as well. Sitting is kind of uncomfortable too. Any ideas as to what this could be?
2 Responses
Sort by: Helpful Oldest Newest
Avatar universal
Well it can be a number of causes, assuming you are a healthy young individual and there is no irregularities of the testicular tissue to the touch, it could be just a simple bacterial infection of the tubes that transfer sperm, that is progressing towards the prostate. However this is no diagnosis and what you have stated is not enough to make one, go to a doctor, as things that are diagnosed early are treated easily and efficiently.
Helpful - 0
1 Comments
Thanks for the reply. Yes I’ve contacted my doctor and will probably go in within the next few days.
Avatar universal
This sounds a lot like prostatitis to me - uncomfortable sitting, discomfort in the testicular area & when ejaculating. Could also possibly be epididimytis, some of the symptoms are similar. I think this is what Klamidia was talking about. Your reg Dr should be able to diagnose this - prbly will check the prostate & may ask for a urine sample. If you don’t get relief after seeing the Dr, you also could see a Urologist, altho I’m pretty sure your reg MD will get it right - what you’re describing is pretty common, I’ve had both in the past myself...
Helpful - 0
2 Comments
Thanks for the reply. One thing to mention, I’ve been taking doxycycline 100mg every other day for acne (and someone’s skipping a few days), it’s a very low dose since it’s every other day. I was wondering maybe if I start taking it every day it might solve my problem? I think I read that doxycycline is often taken for these types of issues but maybe what I’ve been taking is just too low of a dose for this type of problem.
Could be a possibility, but this is a question for your Dr. It’s never a good idea to change the dosage or how or when you’re taking a drug unless the Dr who prescribed it has given the OK to do so...
Have an Answer?

You are reading content posted in the Urology Community

Top Urology Answerers
Avatar universal
Southwest , MI
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Discharge often isn't normal, and could mean an infection or an STD.
Dr. Jose Gonzalez-Garcia provides insight to the most commonly asked question about the transfer of HIV between partners.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.
STIs are the most common cause of genital sores.
Condoms are the most effective way to prevent HIV and STDs.